Schatten properties of Toeplitz operators on the Paley–Wiener space
Annales de l'Institut Fourier, Volume 68 (2018) no. 1, p. 195-215
We collect several old and new descriptions of Schatten class Toeplitz operators on the Paley–Wiener space and answer a question on discrete Hilbert transform commutators posed by Richard Rochberg.
Nous présentons plusieurs descriptions anciennes et nouvelles des opérateurs de Toeplitz de classe de Schatten sur l’espace de Paley-Wiener et répondons à une question de Richard Rochberg sur les commutateurs discrets de la transformée de Hilbert.
Received : 2016-12-06
Accepted : 2017-07-13
Published online : 2018-04-18
DOI : https://doi.org/10.5802/aif.3157
Classification:  47B35,  46E39
Keywords: Paley–Wiener space, Schatten ideal, discrete Besov space, discrete Hilbert transform commutator
@article{AIF_2018__68_1_195_0,
     author = {Bessonov, R.~V.},
     title = {Schatten properties of Toeplitz operators on the Paley--Wiener space},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {1},
     year = {2018},
     pages = {195-215},
     doi = {10.5802/aif.3157},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2018__68_1_195_0}
}
Schatten properties of Toeplitz operators on the Paley–Wiener space. Annales de l'Institut Fourier, Volume 68 (2018) no. 1, pp. 195-215. doi : 10.5802/aif.3157. https://aif.centre-mersenne.org/item/AIF_2018__68_1_195_0/

[1] Bessonov, Roman V. Fredholmness and compactness of truncated Toeplitz and Hankel operators, Integral Equations Oper. Theory, Tome 82 (2015) no. 4, pp. 451-467 | Article | Zbl 1335.47015

[2] Levin, Boris Ya. Lectures on entire functions, American Mathematical Society, Translations of Mathematical Monographs, Tome 150 (1996) | Zbl 0856.30001

[3] Lopatto, Patrick; Rochberg, Richard Schatten-class truncated Toeplitz operators, Proc. Am. Math. Soc., Tome 144 (2016) no. 2, pp. 637-649 | Article | Zbl 1337.47030

[4] Peetre, Jaak New thoughts on Besov spaces, Mathematics Department, Duke University, Duke University Mathematics Series, Tome 1 (1976) | Zbl 0356.46038

[5] Peller, Vladimir V. Wiener–Hopf operators on a finite interval and Schatten–von Neumann classes, Proc. Am. Math. Soc., Tome 104 (1988) no. 2, pp. 479-486 | Article | Zbl 0692.47027

[6] Peller, Vladimir V. Hankel operators and their applications, Springer, Springer Monographs in Mathematics (2003), xvi+784 pages | MR 1949210 (2004e:47040) | Zbl 1030.47002

[7] Plancherel, Michel; Pólya, George Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv., Tome 10 (1937) no. 1, pp. 110-163 | Article | Zbl 0018.15204

[8] Rochberg, Richard Decomposition theorems for Bergman spaces and their applications, Operators and function theory, D. Reidel Publishing Company (NATO ASI Series. Series C: Mathematical and Physical Sciences) Tome 153 (1985), pp. 225-277 | Zbl 0594.46020

[9] Rochberg, Richard Toeplitz and Hankel operators on the Paley–Wiener space, Integral Equations Oper. Theory, Tome 10 (1987) no. 2, pp. 187-235 | Article | MR 878246 (88c:47048) | Zbl 0634.47024

[10] Smith, Martin The reproducing kernel thesis for Toeplitz operators on the Paley–Wiener space, Integral Equations Oper. Theory, Tome 49 (2004) no. 1, pp. 111-122 | Article | Zbl 1069.47029

[11] Torres, Rodolfo H. Spaces of sequences, sampling theorem, and functions of exponential type, Studia Mathematica, Tome 100 (1991) no. 1, pp. 51-74 | Article | Zbl 0751.46012

[12] Torres, Rodolfo H. Mean oscillation of functions and the Paley-Wiener space, J. Fourier Anal. Appl., Tome 4 (1998) no. 3, pp. 283-297 | Article | Zbl 0914.42011